A stability result and a spectrum result on constant dimension codes

Lisa Hernandez Lucas, Ivan Landjev, Leo Storme, Peter Vandendriessche

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this paper we continue the study of subspace codes with constant intersection dimension (SCIDs). We investigate the largest possible dimensions spanned by non-sunflower SCIDs, by proving a stability result and we present a spectrum result
giving us a large interval for the dimensions that can be generated by non-sunflower SCIDs. We also prove that SCIDs are in fact equivalent to linear spaces and give some results regarding this equivalence, including an improvement to a result by E. Gorla and A. Ravagnani, regarding the number of centers of a SCID.
© 2021 Elsevier Inc. All rights reserved
Original languageEnglish
Article number621
Pages (from-to)193-213
Number of pages21
JournalLinear Algebra and its Applications
Publication statusPublished - 15 Jul 2021

Cite this